Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 119, NWS Fort Worth, TX

December 12, 2015Van Zandt County, Texas

NWS Fort Worth, TX issued this tornado warning at Dec 12, 2015, 4:01 PM CST for Van Zandt County, Texas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Dec 12, 2015, 4:01 PM CST (22:01 UTC)
Expired
Dec 12, 2015, 4:30 PM CST
In force
29 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Van Zandt County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 137 km from the middle of the area, began a volume at 22:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 10.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2015-12-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 141 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2015-12-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 287 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
141 J/kg
Mixed-layer CIN
-149 J/kg
Mixed-layer LCL
643 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
287 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

034 
WFUS54 KFWD 122201
TORFWD
TXC467-122230-
/O.NEW.KFWD.TO.W.0119.151212T2201Z-151212T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
401 PM CST SAT DEC 12 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN VAN ZANDT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 430 PM CST
    
* AT 401 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR CANTON...MOVING NORTH AT 25 MPH.

  HAZARD...TORNADO. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* THIS DANGEROUS STORM WILL BE NEAR...
  WILLS POINT...EDGEWOOD AND FRUITVALE AROUND 425 PM CST.
  LAKE TAWAKONI STATE PARK AROUND 430 PM CST.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 516 AND 526.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3256 9586 3256 9602 3284 9604 3284 9593
      3282 9592 3277 9585 3277 9581 3278 9579
      3277 9577 3275 9576 3276 9575 3275 9574
TIME...MOT...LOC 2201Z 189DEG 24KT 3255 9594 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15-BAIN
2 follow-up statements
252 
WWUS54 KFWD 122217
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
417 PM CST SAT DEC 12 2015

TXC467-122230-
/O.CON.KFWD.TO.W.0119.000000T0000Z-151212T2230Z/
VAN ZANDT TX-
417 PM CST SAT DEC 12 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR
NORTHWESTERN VAN ZANDT COUNTY...
    
AT 416 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR EDGEWOOD...OR NEAR WILLS POINT...MOVING NORTH AT 40
MPH.

HAZARD...TORNADO. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHWESTERN VAN ZANDT COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3268 9582 3268 9594 3284 9598 3284 9593
      3282 9592 3277 9585 3277 9581 3278 9579
      3277 9577 3275 9576 3276 9575 3275 9574
TIME...MOT...LOC 2216Z 193DEG 35KT 3274 9590 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

15-BAIN
109 
WWUS54 KFWD 122226
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
426 PM CST SAT DEC 12 2015

TXC467-122236-
/O.EXP.KFWD.TO.W.0119.000000T0000Z-151212T2230Z/
VAN ZANDT TX-
426 PM CST SAT DEC 12 2015

...THE TORNADO WARNING FOR NORTHWESTERN VAN ZANDT COUNTY WILL EXPIRE
AT 430 PM CST...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3268 9582 3268 9594 3284 9598 3284 9593
      3282 9592 3277 9585 3277 9581 3278 9579
      3277 9577 3275 9576 3276 9575 3275 9574
TIME...MOT...LOC 2225Z 189DEG 24KT 3274 9590 

$$

15-BAIN

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Dec 12, 2:56 PM CST, 1 hour 5 minutes earlier.

Area forecast discussion, Dec 12, 2:56 PM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
256 PM CST SAT DEC 12 2015

.DISCUSSION...
THE FIRST ROUND OF CONVECTION IS NOW ONGOING AND INCREASING WITHIN
AN ENHANCED AREA OF LOW LEVEL WAA AND MOISTURE TRANSPORT ACROSS
THE EASTERN CWA. VERY STRONG 925-850MB WINDS 35-50 KTS WERE NOTED
PER AREA VAD WIND PROFILES ON REGION WSR-88D/S. STRONG S/SWLY
EFFECTIVE WIND SHEAR NEAR 50 KTS AND WEAK INSTABILITY ARE IN PLACE
THIS AFTERNOON ACROSS OUR SOUTHEAST COUNTIES. AN ISOLATED SEVERE
WEATHER THREAT WILL CONTINUE WITH EMBEDDED TSTORMS IF THEY CAN GET
ROOTED TO THE SURFACE. THE BIG QUESTION IS WHETHER ANY STORMS WILL
BECOME ROOTED AT THE SURFACE OR NOT...AS THE APPROACHING DEEP
UPPER LOW APPROACHES FROM THE WEST AND LIFTS AND MOISTENS WHATEVER
SUBSIDENCE INVERSION THAT REMAINS. LAPSE RATES ARE NOT STEEP IN
THIS AREA...SO ANY THREATS WOULD BE ISOLATED AREAS OF DAMAGING
WINDS OR A BRIEF TORNADO WITH BOTH 0-1KM/0-3KM SRH VALUES BETWEEN
150-300 S2/KM2.

BY NIGHTFALL...THIS FIRST AREA SHOULD BECOME MORE OF A HYDROLOGIC
THREAT AS UNIDIRECTIONAL...DEEP LAYER SSWLY FLOW CONTINUES FROM
SOUTH CENTRAL TEXAS UP TOWARD THE ARKLATEX AND EAST TX. TRAINING
OF SHOWERS AND SCATTERED STORMS CONTAINING MODERATE TO BRIEF HEAVY
RAINFALL WILL CONTINUE ACROSS THIS AREA THIS EVENING. ISOLATED
FLASH FLOODING IS CERTAINLY POSSIBLE. AS THE NIGHT
PROGRESSES...THE STRONG UPPER TROUGH WILL BEGIN LIFTING OUT OVER
THE HIGH PLAINS OF WEST TX AND THE OK/TX PANHANDLES. THIS WILL
OCCUR OVER THE TOP OF A STRONG SURFACE COLD FRONT CURRENTLY NOW
MOVING INTO THE NORTHERN TX PANHANDLE AREA THAT WILL MOVE INTO THE
SOUTH PLAINS THIS EVENING. MORE SHOWERS AND STORMS WILL DEVELOP
ALONG THE SURFACE COLD FRONT TO OUR WEST AND FORM POSSIBLY INTO A
BROKEN SQUALL LINE AT A TIME THE LOW LEVEL JET INCREASES ACROSS
THE REGION. SURFACE GRADIENT SOUTHERLY WINDS WILL ALSO BE STRONG
AND LIKELY 15 TO 25 MPH WITH ENHANCED GUSTS 30 TO 35 MPH. AT THIS
TIME...A WIND ADVISORY WAS NOT ISSUED BUT WILL BE SOMETHING WE
MONITOR CLOSELY THROUGH THE EVENING HOURS.

TIMING OF THE LINEAR STORMS ALONG THE COLD FRONT WILL LIKELY BE
AROUND MIDNIGHT ACROSS OUR FAR WESTERN COUNTIES...BEFORE IT TRACKS
PROGRESSIVELY EAST ACROSS ALL OF THE CWA OVERNIGHT INTO THE EARLY
MORNING HOURS SUNDAY. STEEPENING OF LAPSE RATES ALOFT IN AN AREA
OF COOLING MID LEVEL TEMPERATURES WITH THE UPPER TROUGH COULD
ENHANCE CAPE WITHIN THE HAIL GROWTH ZONE ACROSS OUR FAR WESTERN
COUNTIES. A BRIEF WINDOW FOR A LARGE HAIL THREAT COULD COME TO
FRUITION ACROSS THESE AREAS AROUND MIDNIGHT. HOWEVER...WE EXPECT
THE MAIN THREATS TO CONTINUE TO BE LOCALLY HEAVY RAINS...FREQUENT
LIGHTING...AND DAMAGING WINDS. ANY BREAKS IN THE LINE AND WHERE
STORM-RELATIVE INFLOW CAN BE LOCALLY ENHANCED COULD RESULT IN A
BRIEF SPIN-UP TORNADO OR TWO. THE HAIL THREAT SHOULD COME DOWN
READILY AS THE LINEAR SYSTEM APPROACHES I-35 AND POINTS EAST AS
MID LEVEL LAPSE RATES READILY DECREASE ACROSS THE EASTERN HALF OF
THE AREA.

THOUGH THIS SECOND LINEAR SYSTEM WILL BE PROGRESSIVE...IT WILL
ADD TO THE ALREADY HEAVIER RAIN AMOUNTS WHEN IT REACHES OUR
EASTERN COUNTIES BY SUNRISE. AS SUCH...WE HAVE ISSUED A FLASH
FLOOD WATCH THROUGH MIDDAY SUNDAY FOR AREAS ALONG AND EAST OF A
LINE FROM BONHAM...TO CORSICANA...TO CAMERON. WIDESPREAD 2 TO 3
INCHES OF RAINFALL WITH ISOLATED AMOUNTS TO BETWEEN 4 AND 5 INCHES
ARE CERTAINLY POSSIBLE CONSIDERING THE MOISTURE FLUX ACROSS THESE
AREAS AND PWAT VALUES NEAR RECORD LEVELS DECEMBER. THROW IN IT/S
BEEN THE WETTEST YEAR ON RECORD...ANY TRAINING OR PROLONGED PERIODS
OF EVEN MODERATE RAINFALL COULD PRODUCE RUN OFF AND FLASH FLOODING.
IN ADDITION...THE TRINITY RIVER BASIN EAST INTO THE SULPHUR BASIN
WILL LIKELY ENHANCE LONG STEM RIVER FLOODING ON THOSE BASINS AS WE
MOVE THROUGH THE WEEKEND INTO EARLY NEXT WEEK.

THE STRONG UPPER LEVEL LOW WILL LIFT NORTHEAST READILY OVER OK/KS
BY SUNDAY AFTERNOON. THIS WILL SUPPORT MOVING THE SURFACE COLD
FRONT EAST OUT OF THE AREA BY SUNDAY AFTERNOON WITH FEW LINGERING SHOWERS
ACROSS THE EAST...BUT CLEARING READILY ACROSS THE WEST. GUSTY
W/SWLY WINDS 15 TO 25 MPH WILL LIKELY OCCUR ALONG AND WEST OF I-35
SUNDAY AS LOW LEVEL DRIER AIR FILTERS IN AND MODEST CAA OCCURS.
AGAIN...DO NOT THINK IT WILL LAST LONG OR BE WIDESPREAD ENOUGH FOR
CONFIDENCE IN A WIND ADVISORY FOR SUNDAY AFTERNOON... BUT
DEFINITELY BEARS WATCHING.

CLEARING SKIES AND COOLING OF THE DRY AIRMASS ENTRAINING INTO THE
REGION SUNDAY NIGHT SHOULD ALLOW FOR LOWS TO FALL BETWEEN 35 AND
45 DEGREES FOR THE START OF THE WORK WEEK. A DRY PERIOD IS
EXPECTED INTO THE EARLY HALF OF TUESDAY...BEFORE ANOTHER MID LEVEL
LOW LIFTS OUT OVER THE CENTRAL HIGH PLAINS LATE TUESDAY AND
TUESDAY NIGHT. LOW LEVEL MOISTURE RETURN WILL BE MINIMAL AND ONLY
OCCUR ACROSS OUR FAR E/SE COUNTIES WHERE I WILL CONTINUE CARRYING
A CHANCE FOR JUST A LIGHT RAIN OR SHOWERS. ANOTHER SURFACE COLD
FRONT WILL ARRIVE LATER TUESDAY NIGHT...BUT ANY LIGHT PRECIPITATION
IS EXPECTED REMAIN WELL AHEAD OF THE COLDER AIR AND WE DO NOT
EXPECT ANY THREAT OF WINTER WEATHER WITH THIS SYSTEM. WHAT THIS
COLD FRONT WILL BRING IS COLDER TEMPERATURES WITH LOWS IN THE
UPPER 20S TO MID 30S AND HIGHS MAINLY IN THE 50S. IT IS ALMOST
CHRISTMAS IF WE HAVE FORGOTTEN...SO THIS CERTAINLY IS NOTHING
UNUSUAL FOR THE HOLIDAY SEASON.

05/

&&

.AVIATION...
/ISSUED 1211 PM CST SAT DEC 12 2015/
/18Z TAFS/

WIDESPREAD MVFR CIGS ARE IN PLACE ACROSS NORTH TEXAS AND SCATTERED
SHOWERS ARE NOW DEVELOPING AND SPREADING NORTH INTO THE REGION.
THINK ACTIVITY WILL GRADUALLY INCREASE IN COVERAGE AND INTENSITY
THROUGH THE AFTERNOON MAINLY ALONG AND EAST OF INTERSTATE 35. WACO
WILL LIKELY SEE SOME ON AND OFF SHOWERS THROUGH MUCH OF THE
AFTERNOON AND WILL KEEP A TEMPO FOR -SHRA. SCATTERED SHOWERS MAY
BE A LITTLE LATER THIS AFTERNOON FARTHER NORTH IN THE METROPLEX.
EITHER WAY...MVFR CIGS SHOULD PREVAIL WITH BRIEF REDUCTIONS IN
VISIBILITY IN PRECIPITATION. THERE WILL LIKELY BE A LULL IN THE
ACTIVITY LATE THIS EVENING AS THE MAIN AREA OF PRECIPITATION TO
THE EAST CONTINUES TO PULL NORTHEAST AWAY FROM THE MAJOR AIRPORTS.
THE MAIN UPPER LOW WILL REMAIN TO THE WEST AND A SQUALL LINE
SHOULD BE IN THE DEVELOPING STAGES WELL WEST OF THE MAJOR AIRPORTS
PRIOR TO MIDNIGHT. THE LINE OF STORMS SHOULD MOVE EAST RATHER
QUICKLY AND THE TIMING ON THUNDERSTORMS IS WITH FAIRLY HIGH
CONFIDENCE. THINK THE LINE WILL MOVE THROUGH THE METROPLEX BETWEEN
7 AND 10Z WITH AFW/FTW BEING IMPACTED FIRST...THEN A PROGRESSION
EASTWARD THROUGH EARLY SUNDAY MORNING. STRONG WEST WINDS WILL
ACCOMPANY THE SQUALL LINE FOLLOWED BY A BRIEF RESPITE IN THE WINDS
AFTER THE STORMS PASS. THERE MAY BE A FEW HOURS OF LIGHT RAIN
BEHIND THE MAIN LINE OF STORMS CONTINUING INTO EARLY SUNDAY
MORNING. SOUTHWEST WINDS WILL INCREASE AGAIN BY MID MORNING TO
AROUND 20 KT. THERE MAY SCT/BKN MID LEVEL CLOUDINESS THAT PERSISTS
THROUGH THE DAY AS THE CORE OF THE UPPER LOW CROSSES THE AREA. VFR
CONDITIONS ARE EXPECTED DURING THIS TIME HOWEVER.

DUNN

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  53  63  43  68  47 / 100  70   0   0   0
WACO, TX              52  63  40  70  46 / 100  70   0   0   0
PARIS, TX             57  62  41  66  45 / 100  90  10   0   0
DENTON, TX            51  63  39  68  45 / 100  60   0   0   0
MCKINNEY, TX          52  61  40  66  46 / 100  70   5   0   0
DALLAS, TX            52  63  44  69  47 / 100  70   5   0   0
TERRELL, TX           53  61  42  68  47 / 100  80   5   0   0
CORSICANA, TX         55  61  44  70  49 / 100  80   5   0   0
TEMPLE, TX            54  64  41  70  48 / 100  60   0   0   0
MINERAL WELLS, TX     49  62  37  70  43 / 100  30   0   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ094-095-105>107-
120>123-135-146>148-160>162-174-175.

&&

/05
Hazardous weather outlook, Dec 12, 3:40 PM CST, 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
340 PM CST SAT DEC 12 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-131200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
340 PM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TONIGHT.

SCATTERED SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE MAINLY
EAST OF INTERSTATE 35 THROUGH LATE THIS EVENING. A FEW STORMS
COULD BECOME STRONG AND PRODUCE DAMAGING WINDS OR A BRIEF TORNADO.
IN ADDITION...LOCALIZED VERY HEAVY RAINFALL MAY CAUSE FLASH
FLOODING THROUGH LATE EVENING.

LATER TONIGHT...A LINE OF SHOWERS AND THUNDERSTORMS WILL DEVELOP
ACROSS WEST TEXAS AND MOVE EAST ACROSS THE AREA OVERNIGHT.
PORTIONS OF THIS LINE OF STORMS COULD BE STRONG AND PRODUCE
DAMAGING WINDS. A BRIEF TORNADO WILL BE POSSIBLE ALTHOUGH THE
OVERALL THREAT IS LOW. ADDITIONAL RAINFALL WITH THIS LINE OF
STORMS COULD PRODUCE SOME FLASH FLOODING DURING THE OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THUNDERSTORMS WILL END FROM WEST TO EAST DURING THE MORNING HOURS
ON SUNDAY. THERE WILL CONTINUE TO BE A THREAT FOR FLOODING AND
STRONG WINDS WITH ANY THUNDERSTORMS DURING THE MORNING HOURS. MOST
OF THIS ACTIVITY WILL BE EAST OF INTERSTATE 35.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THROUGH TONIGHT ACROSS
ALL OF NORTH TEXAS.

DUNN

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 12, 7:40 AM CSTRiver Flood WarningFWDDelta, Hopkins5 days
Dec 12, 2:08 PM CSTFlash Flood WatchFWDAnderson, Delta, Falls, Fannin, Freestone, Henderson and 12 more22 hr
Dec 12, 3:28 PM CSTAreal Flood AdvisoryFWDNavarro3 hr
Dec 12, 3:47 PM CSTTornado WarningFWDVan Zandt28 min
Dec 12, 4:24 PM CSTTornado WarningFWDHopkins36 min
Dec 12, 4:42 PM CSTAreal Flood AdvisoryFWDHunt, Rains2 hr
Dec 12, 5:03 PM CSTFlash Flood WarningFWDDelta, Hopkins, Hunt, Rains, Van Zandt3 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.